标题:Consensus of complex network systems and ergodicity of Markov chains
作者:Han, HT[1,2];Wang, ZM[1];Zhou, Q[1]
作者全称:Han, Haitao[1,2];Wang, Zhiming[1];Zhou, Qing[1]
通讯作者:Han, Haitao
通讯作者地址:Han, HT (reprint author), E China Normal Univ, Dept Math, Ctr Appl & Interdisciplinary Math, Shanghai 200241, Peoples R China.
出版年:2015
卷:9
期:2
页码:184-191
关键词:multi-agent systems; time-varying systems; large-scale systems; Markov; processes; network theory (graphs); directed graphs; complex network; system consensus; Markov chain ergodicity; multiagent systems;; time-varying network topology; consensus reaching; sufficient condition;; Dobrushin coefficient estimation
摘要:This study studies the consensus of multi-agent systems on time-varying network topologies. It is shown that this consensus reaching is equivalent to 更多
收录类别:SCOPUS;SCIE;EI
当年影响因子:2.536
5年影响因子:2.100
JCR分区:Q1
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 2.536

网络计量

其他

TOP